# SDR DALA2015121207577

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MEMBRANE BS 200, X=-22, Z=0 AT CEILING OF ELECTRONIC EQUIPMENT COMPARTMENT. MEMBRANE WAS REPAIRED IAW SRM 51-30-2, SRM 51-70-4, SRM 51-10-3 PAR 14, 21, SRM 51-30-8.
